# SDR UIEA2021080801745

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,812 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Intermittent
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR INTERMITTENT. TERRAIN FUNCTION OK.( .WHILE PERFORMING WXR BITE PROCEDURE IAW FIM TASK 34-43 FAULT TREE 805 FOUND CB'S  F2 WX RADAR AND F23 WX RADAR OUT. PUSH CB'S & BACK IN AND FINISHED PERFORMING WXR BITE PROCEDURE. WEATHER RADAR SYSTEM OPS CHECK GOOD IAW AMM 34-43-00 AND FIM 34-43 )
